Basket

  1. 1.
    0509759 - ÚTIA 2021 RIV DE eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On the Aubin property of solution maps to parameterized variational systems with implicit constraints.
    Optimization. Roč. 69, 7-8 (2020), s. 1681-1701. ISSN 0233-1934. E-ISSN 1029-4945
    R&D Projects: GA ČR GA17-04301S
    Institutional support: RVO:67985556
    Keywords : solution map * parameterized variational system * Aubin property * directional limiting coderivative
    OECD category: Pure mathematics
    Impact factor: 2.360, year: 2020
    Method of publishing: Open access
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0509759.pdf https://www.tandfonline.com/doi/full/10.1080/02331934.2019.1657427
    Permanent Link: http://hdl.handle.net/11104/0300390